Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces


Author: Harald Upmeier
Journal: Bull. Amer. Math. Soc. 11 (1984), 329-332
MSC (1980): Primary 47B35, 47C15; Secondary 32M15, 17C20
DOI: https://doi.org/10.1090/S0273-0979-1984-15295-9
MathSciNet review: 752791
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. A. Berger, L. A. Coburn and A. Korányi, Opérateurs de Wiener-Hopf sur les sphères de Lie, C. R. Acad. Sci. Paris 290 (1980), 989-991. MR 584284
  • 2. L. A. Coburn, Singular integral operators and Toeplitz operators on odd spheres, Indiana Univ. Math. J. 23 (1973), 433-439. MR 322595
  • 3. A. Dynin, Inversion problem for singular integral operators: C*-approach, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 4668-4670. MR 507929
  • 4. A. Dynin, Multivariable Wiener-Hopf and Toeplitz operators (preprint).
  • 5. K. D. Johnson, On a ring of invariant polynomials on a hermitian symmetric space, J. Algebra 67 (1980), 72-81. MR 595020
  • 6. B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 753-809. MR 311837
  • 7. O. Loos, Bounded symmetric domains and Jordan pairs, Univ. of California, Irvine, 1977.
  • 8. P. S. Muhly and J. N. Renault, C*-algebras of multivariable Wiener-Hopf operators, Trans. Amer. Math. Soc. 274 (1982), 1-44. MR 670916
  • 9. W. Schmid, Die Randwerte holomorpher Funktionen auf herrniteschen symmetrischen Räumen, Invent. Math. 9 (1969), 61-80. MR 259164
  • 10. H. Upmeier, Jordan algebras and harmonic analysis on symmetric spaces, Amer. J. Math, (to appear). MR 821311
  • 11. H. Upmeier, Toeplitz operators on bounded symmetric domains, Trans. Amer. Math. Soc. 280 (1983), 221-237. MR 712257
  • 12. H. Upmeier, Toeplitz C*-algebras on bounded symmetric domains, Ann. of Math, (to appear). MR 744863

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47B35, 47C15, 32M15, 17C20

Retrieve articles in all journals with MSC (1980): 47B35, 47C15, 32M15, 17C20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15295-9

American Mathematical Society